×

Found 77,533 Documents (Results 1–100)

100
MathJax

Partial decomposition of a domain containing thin tubes for solving the diffusion equation. (English. Russian original) Zbl 07566764

J. Math. Sci., New York 264, No. 5, 514-524 (2022); translation from Probl. Mat. Anal. 116, 25-33 (2022).
MSC:  35Bxx 35Qxx 35Jxx
PDF BibTeX XML Cite
Full Text: DOI

On properties of Riemannian metrics associated with \(B\)-elliptic operators. (English. Russian original) Zbl 07566744

J. Math. Sci., New York 263, No. 4, 491-497 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 31-37 (2019).
MSC:  35J15
PDF BibTeX XML Cite
Full Text: DOI

The Neumann problem for the Laplacian in half-spaces. (English) Zbl 07565325

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 219-251 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Mixed local and nonlocal Sobolev inequalities with extremal and associated quasilinear singular elliptic problems. (English) Zbl 07564607

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software